# SDR QXEA200700476

- Difficulty date: March 26, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SCRATCHES AND BARE METAL ON SEAT TRACK NR 2 BETWEEN STATION 429 AND 504.  REPAIRED IAW RD8-53-1342.
